A Peer Search on Integer Solutions to Quadratic Diophantine Equation with Three UnknownsÂ (Equation)
Sharadha Kumar and
M. A. Gopalan
Additional contact information
A. Vijayasankar: Assistant Professor, Department of Mathematics, National College, Affiliated to Bharathidasan University, Trichy-620 001, Tamil Nadu, India
Sharadha Kumar: Research Scholar, Department of Mathematics, National College, Affiliated to Bharathidasan University, Trichy-620 001, Tamil Nadu, India
M. A. Gopalan: Professor, Department of Mathematics, Shrimati Indira Gandhi College, Affiliated to Bharathidasan University, Trichy-620 002, Tamil Nadu, India
Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 8, 166-171
The non- homogeneous ternary quadratic diophantine equationÂ is analyzed for its patterns of non-zero distinct integral solutions. Various interesting relations between the solutions and special numbers namely polygonal, Pronic and Gnomonic numbers are exhibited.
Keywords: Ternary quadratic; Non-homogeneous quadratic; Integer solutions. (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:166-171
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().